An improved H-infinity suboptimal model reduction for singular systems

J. Wang, Victor Sreeram, W.Q. Liu

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    An improved H-infinity suboptimal model reduction for singular systems is proposed. The proposed method is based on Silverman-Ho algorithm as in Wang et al. (2004). A full parametrization of reduced-order models is provided unlike the technique of Wang et al. (2004) where in only partial parametrization is presented. The proposed method is illustrated by a numerical example and is compared with the method of Wang et al. (2004).
    Original languageEnglish
    Pages (from-to)798-804
    JournalInternational Journal of Control
    Volume79
    Issue number7
    DOIs
    Publication statusPublished - 2006

    Cite this